# SDR SWIA2023010567079

- Difficulty date: December 16, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5751 · Ailerons
- Part: Flap Track
- Part number: 17039060003
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP TRACK 1A HAS THICKNESS REDUCTION OF .030". LENGTH OF DAMAGE IS .6".  REMOVED AND REPLACED LH I/B FLAP TRACK 1A REF EMB 175 AMM 57-54-25.
